RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 251, Number 3, Pages 537–540 (Mi dan43450)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Limits of monotone sequences of Banach spaces. Applications

Yu. A. Dubinskii

Moscow Power Engineering Institute

Full text: PDF file (447 kB)

Bibliographic databases:
UDC: 519
Presented: С. М. Никольский
Received: 12.11.1979

Citation: Yu. A. Dubinskii, “Limits of monotone sequences of Banach spaces. Applications”, Dokl. Akad. Nauk SSSR, 251:3 (1980), 537–540

Citation in format AMSBIB
\Bibitem{Dub80}
\by Yu.~A.~Dubinskii
\paper Limits of monotone sequences of Banach spaces. Applications
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 251
\issue 3
\pages 537--540
\mathnet{http://mi.mathnet.ru/dan43450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0566623}
\zmath{https://zbmath.org/?q=an:0456.46029}


Linking options:
  • http://mi.mathnet.ru/eng/dan43450
  • http://mi.mathnet.ru/eng/dan/v251/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Balashova, “Imbedding theorems for Banach spaces of infinitely differentiable functions”, Math. USSR-Sb., 56:1 (1987), 63–78  mathnet  crossref  mathscinet  zmath
    2. Ya. V. Radyno, “Vectors of exponential type and differential equations in a scale of Banach spaces”, Russian Math. Surveys, 41:5 (1986), 161–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Ha Huy Bang, “On imbedding theorems in Sobolev spaces of infinite order”, Math. USSR-Sb., 64:1 (1989), 115–127  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020